# SDR DALA2021051902792

- Difficulty date: May 19, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N819NW
- Make and model: Airbus A330-323
- Aircraft serial: 0858
- Aircraft time: 59,216 hours, 7,735 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Dirty
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3319 DOOR 4R INDICATES OPEN ON SYSTEM DISPLAY INFLIGHT. CORRECTIVE ACTION: BITE TEST OF PSCU PER A330-300 AMM 52-71. NO FAULTS. DOOR SENSOR CLEANED. OPEN AND CLOSED MULTIPLE TIMES. ALL INDICATION NORMAL. (7622823)
